# SDR 2008UALA03904

- Difficulty date: July 16, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Failed
- Location: Nr 5 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE READING 0 ON THE QUANTITY OIL TEMP READING NORMAL.  PSI BETWEEN 100-140.  FLIGHT DIVERTED.  *S/D*  FOUND COVER SEAL DEFECTIVE AND BLOWN OUT OF GROOVE OF NR 5 BEARING COVER.  CLEANED EXCESS OIL AND REPLACED SEAL AND SERVICED OIL.  ACCOMPLISHED HIGH POWER RUNS AND NO LEAKS NOTED.
